# SDR USAA2014063000008

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 4,623 hours, 1,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R MISSING EXIT SIGN.  REPLACED LENS.
